CSpace
具有时滞的生态流行病模型的稳定性和hopf分支
宋新宇1; 肖燕妮2; 陈兰荪2
2005
Source Publication数学物理学报a辑
ISSN1003-3998
Volume025Issue:001Pages:57
Abstract该文考虑一类食饵染病的时滞捕食一被捕食模型.作者分析了系统的非负不变性,边界平衡点的性质和全局稳定性.证明了当时滞τ=τ1+τ2适当小时.正平衡点是局部渐近稳定的,随着时滞的增加,正平衡点由稳定变为不稳定,系统在正平衡点附近发生Hopf分支.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44836
Collection中国科学院数学与系统科学研究院
Affiliation1.信阳师范学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
宋新宇,肖燕妮,陈兰荪. 具有时滞的生态流行病模型的稳定性和hopf分支[J]. 数学物理学报a辑,2005,025(001):57.
APA 宋新宇,肖燕妮,&陈兰荪.(2005).具有时滞的生态流行病模型的稳定性和hopf分支.数学物理学报a辑,025(001),57.
MLA 宋新宇,et al."具有时滞的生态流行病模型的稳定性和hopf分支".数学物理学报a辑 025.001(2005):57.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[宋新宇]'s Articles
[肖燕妮]'s Articles
[陈兰荪]'s Articles
Baidu academic
Similar articles in Baidu academic
[宋新宇]'s Articles
[肖燕妮]'s Articles
[陈兰荪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[宋新宇]'s Articles
[肖燕妮]'s Articles
[陈兰荪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.